# SDR 12196900WA

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900WA
- Make and model: Lear 25D
- Aircraft serial: 248
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN18
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT LANDING GEAR DOWN LIGHT INTERMITTENT.  REPLACED RIGHT MAIN GEAR DOWN AND LOCK MICROSWITCH WITH NEW.  ADJUSTED AND SWUNG GEAR.  CHECKED GOOD.  ALL WORK DONE IAW LEAR 25D MM.  (X)
